Volume 2, Issue 2, April 2013, Page: 98-100
Sub Hilbert Spaces in a Bi-Disk
Niteesh Sahni, Dept. of Mathematics
Niteesh Sahni, Shiv Nadar University, Village Chithera, Tehsil Dadri, Dist. Gautam Budh Nagar, Uttar Pradesh (India) 203207
Received: Apr. 8, 2013;       Published: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.17      View  2825      Downloads  137
Recently, Sahni and Singh [7] have solved an open problem posed by Yousefi and Hesameddini [12] regarding Hilbert spaces contained algebraically in the Hardy space H2(T). In fact the result obtained by Sahni and Singh is much more general than the open problem. In the present note we examine the validity of the main results of [7] and [12] in two variables.
Hardy Space, Beurling Type Result, Isometry, Wold Type Decomposition
To cite this article
Niteesh Sahni, Niteesh Sahni, Sub Hilbert Spaces in a Bi-Disk, Pure and Applied Mathematics Journal. Vol. 2, No. 2, 2013, pp. 98-100. doi: 10.11648/j.pamj.20130202.17
A. Beurling, Two problems concerning linear transformations in Hilbert space, Acta Math. 81(1949), 239-255.
P.L. Duren, Theory of Hp spaces, Academic Press, Lon-don-New York, 1970.
K. Hoffman, Banach Spaces of Analytic Func- tions, Prentice Hall, Englewood Cliffs, New Jer- sey, 1962.
P. Koosis, Introduction to Hp spaces, Cambridge University Press, Cambridge, 1998.
V. Mandrakar, The validity of Beurling theorems in polydiscs, Proc. Amer. Math. Soc., 1988, 145- 148.
D. A. Redett, Sub-Lebesgue Hilbert spaces on the unit circle, Bull. London Math. Soc. 37(2005), 793-800.
N. Sahni and D. Singh, Invariant subspaces of cer- tain sub-hilbert space of H2, Proc. Japan Acad., 87, Ser. A (2011), 56-59.
D. Sarason, Shift-Invariant spaces from the Bran- gesian point of view, The Bieberbach Conjecture, Mathematical Surveys and Monographs, AMS, 21(1986), 53-166.
H. S. Shapiro, Reproducing kernels and Beurling’s theorem, Trans. Amer. Math. Soc. 110 (1964), 448-458.
D. Singh and U.N. Singh, On a theorem of de Branges, Indian Journal of Math., 33(1991), 1- 5.
D. Singh, Brangesian Spaces in the Polydisk, Proc. Amer. Math. Soc. 110(1990), 971-977.
B. Yousefi and E. Hesameddini, Extension of the Beurling’s Theorem, Proc. Japan Acad. 84 (2008), 167-169.
Browse journals by subject